Preprints of the Keldysh Institute of Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2017, 054, 16 pp. (Mi ipmp2270)  

This article is cited in 1 scientific paper (total in 1 paper)

The Hesse coordinates for an algebraic cubic curve

A. I. Aptekarev, D. N. Tulyakov

Keldysh Institute of Applied Mathematics, Russian Academy of Science, Miusskaya Pl.4, Moscow 125047, Russian Federation

Abstract: An algebraic function given by the cubic equation is studied. The function is the spectral curve for a homogenous system of recurrence relations for sequences of $q$-polynomials, appearing in quantum field theory. To find the asymptotics basis of the solutions of these recurrence relations, we do parametrization of the spectral curve by means of the double covering of the cubic Hesse curve.

Keywords: algebraic functions, Riemann surfaces, recurrence relations.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00614


DOI: https://doi.org/10.20948/prepr-2017-54

Full text: PDF file (493 kB)
Full text: http:/.../preprint.asp?id=2017-54&lg=r
References: PDF file   HTML file

UDC: 517.53+517.9

Citation: A. I. Aptekarev, D. N. Tulyakov, “The Hesse coordinates for an algebraic cubic curve”, Keldysh Institute preprints, 2017, 054, 16 pp.

Citation in format AMSBIB
\Bibitem{AptTul17}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper The Hesse coordinates for an algebraic cubic curve
\jour Keldysh Institute preprints
\yr 2017
\papernumber 054
\totalpages 16
\mathnet{http://mi.mathnet.ru/ipmp2270}
\crossref{https://doi.org/10.20948/prepr-2017-54}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp2270
  • http://mi.mathnet.ru/eng/ipmp/y2017/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, D. N. Tulyakov, “Hesse Parametrization of a Spectral Curve”, Math. Notes, 104:5 (2018), 745–748  mathnet  crossref  crossref  mathscinet  isi  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:115
    Full text:12
    References:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021